# SDR GLBA96020

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N89UE
- Make and model: Beech 1900C
- Aircraft serial: UC89
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 327
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: TX
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LEFT GREEN LANDING GEAR DOWN AND LOCKED ANNUNCIATOR DID NOT ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED BULB.  SYSTEM CHECKS OK.  (M)
